# SDR CA140925002

- Difficulty date: September 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 10,121 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 406010120101
- Condition: Cracked
- Location: M/R Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN INSTALLING THE MAIN ROTOR BLADES, FOUND VISUAL INDICATION OF A CRACKED MAIN ROTOR BLADE BOLT.  COMPLETED A LIQUID PENETRATE INSPECTION ON ALL 8 BOLTS AND FOUND 2 BOLTS SUSPECTED OF BEING CRACKED.  BOLTS WERE SENT TO FOR MAGNETIC PARTICLE INSPECTION, THEY ALSO CONFIRMED BOLTS WERE CRACKED BY MPI AND LPI.   THIS ACFT WAS INVOLVED IN A SUDDEN STOPPAGE IN OCT OF 2013 AND HEAD WAS OVERHAULED IAW OHM THE BLADE BOLTS ARE REQUIRED TO BE MPI`D.  THE WORK ORDER WAS OBTAINED AND THE MPI WAS COMPLETED ON NOV 4 2013.  THE CRACKED BOLTS WERE REPLACED WITH O/H BOLTS.
